Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Smoothing Method for Minimax Problems
 
 
Title: Smoothing Method for Minimax Problems
Author: Song Xu
Appeared in: Computational optimization and applications
Paging: Volume 20 (2001) nr. 3 pages 13 p.
Year: 2001-12
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands